Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Uh oh! - Depakote frenchy

Posted by Elizabeth on July 12, 2001, at 18:46:12

In reply to Uh oh! , posted by frenchy on July 12, 2001, at 1:27:37

FWIW, I took Depakote for a couple months (in 1997, a really bad year for me) at fairly high serum levels, and I didn't experience any noticeable side effects -- no sedation, weight gain, hair loss. It *can* happen.

IMO, the best way to go about these things is to pretend that you're not taking the medication -- just ignore it.

Pessimism is a symptom of depression and anxiety. Take it with a grain of salt.

(BTW, I'm protective of my long, thick hair too.)

Ask your doctor what you can do about the stomach pains. Taking it with food or milk might help.
Don't give up on it, especially if you're taking it for a condition for which it's strongly indicated.

> I wish there was some med that didn't have side effects... oh how nice that would be!

Some people are more sensitive to side effects than others. But anyway, have you tried Lamictal? What condition(s) are you trying to treat?

> I'm extremely worried about this...

Sounds like anxiety to me. < g >

best wishes & hopes,
-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:2774
URL: http://www.dr-bob.org/babble/20010708/msgs/69887.html